# SDR ASAA2023032042435

- Difficulty date: March 20, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 27,014 hours, 8,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 25,26 AND ROWS 30,31 RH SIDE EMERGENCY AISLE LIGHTS INOP REF ASA T/C 78233008. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK FOR SEAT ROW 25,26 & SEAT ROW 30,31 EMERGENCY AISLE LIGHT OPS CHECKS GOOD REF B737-900 AMM 33-51-06.
